Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


drug side effects
Oct 3, 2008

I'm taking rayataz, norvir and truvada and I just started this week and I'm dizzy and moving slow and I stay hungry and my lips are very dry, are these symptoms normal?

Response from Dr. Henry

Many patients have a range of symptoms as you describe after starting a regimen such as yours. Norvir can cause strange lip symptoms and many patients have an increase in appetite. Taking the meds with food and putting up with the symptoms for a while usually results in a lessening of the symptoms over the first 2-4 weeks. If any of those symptoms worsen and/or new symptoms develop your HIV specialist needs to be contacted so he/she can evaluate. KH



Previous
Can you give me some tips
Next
purulent rash

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement